# SDR MALA040206

- Difficulty date: February 5, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 14,258 hours, 15,790 cycles
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 317 LT FUSELAGE 6 INCHES BELOW STR SL1632 DENT OUT OF LIMITS. CUT OUT DAMAGED AREA FABRICATED AND INSTALLED A DOUBLER REPAIR IAW EO NR S53005. A/C RELEASE DATE 2/26/04.  REFER TO LOG PAGE NR 1264969 FOR ADDITIONAL INFORMATION.
